Jump to content

Laurieo

Newbie
  • Content Count

    6
  • Joined

  • Last visited

About Laurieo

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Thanks for the considerate replies. So much! I had a serious issue with elevated BP that was difficult to bring down yesterday. Fortunately I have the right meds to self treat, but I did email the dr about my experience and how I treated the issue(s). It is among many of the short term side effects, so I was prepared to press on and double my dose today (Day 7) but my wonderful dr pulled the plug on the experiment. I’m going to stick around here and share my upcoming experiments. My tolerance to horrible side effects was exceptional as opposed to my behavior of previous years. I think there’s a happy medium in that I was almost needing to be transported to an ER had I not recognized how sick I was and taken the action I did. Being more accustomed to constant struggles with discomfort has obviously affected me. I am lucky I caught it when I did and got my evening obligations managed without me so I could just lie down and wait until things finally calmed down. I’m disappointed. I was miserable every day beyond the first one. But I considered that misery to be temporary and I was able to tolerate a lot more with that mental perspective. Thank y’all for the wise and kind replies. Feeling cared about in a forum is something I provide to others and I really appreciated that sort of thing while here. Another special forum!
  2. Thanks for the reply! I’m on day 5 of 150 mg. Day 7, I’m to double the dose 😮. Scary, BUT, I notice “anxiety” is aggravated by this med in some. I’ve had anxiety issues forever. This anxiety was mental but not to the point of physical. I’ve learned A LOT about changing my thoughts or even ignoring them. By trying to “ride the wave” and see what happens, I’m feeling more optimistic about the long term. Currently I feel awful, sluggish and slightly impaired. But I really can appreciate how much difficulty I have concentrating PRE med. So with proper perspective, I’m just still struggling, overall. Not all that much more miserable than my usual bad days. I’m going to keep sharing here if that’s all right. Seems I’m quite alone with the zyban, but maybe it will help someone else to see this someday. I suggested it to my dr after using Chantix to quit nicotine and Chantix really helped my depression as a side effect. So it’s not an option. Not even for off-label prescribing. Just as well, it’s way too expensive, so it’s not practical. Y’all are a wonderfully welcoming group. I’m a Forum Admin on another topic and I can learn how to be even MORE tactful with my words and I appreciated the gentle welcome here. about helping people online while I’m here (multi tasking!). Thank you and hopefully I’ll stick around to be of help to someone else after I visit to vent during this medication experience. I really am hopeful that I can become a more functional person over time. Is that normal? Thanks for listening and the kind replies!
  3. Thanks for the reply. Atra. I’m currently at the half dose stage and it’s quite jarring. My primary physician is helping me with this medication and I see a counselor for cognitive behavioral therapy. Funny about your Mom. I live with mine and you’re so right about it being a familial illness. Mom just “decided” to take her Prozac more yesterday. I’m going to trust in the dr I have since I’m safe/free of suicidal thoughts. Rather than fiddle with my dose personally, I’m seeing my dr in 30 days to review the dose. The insomnia is obviously awful, but I’m adjusting my schedule instead of my dose. Ha! (I’m a recovering addict/alcoholic). I’m unsure whether this med will be a good choice. As of now, yucky. I’m feeling impaired and hoping tolerance with time will turn that around. I am glad to be here. Have not given myself the serious attention this disease/disorder/whatever you call it, has affected my first 55 years and it’s not too late to maybe turn things around. Doubling the dose in 2 days is scary, tho! I have commitments. Do you recommend I maybe stall on the full dose and muddle through my obligations before adding the rest of the clinical dose? I need to be able to walk/drive and am unsure at times about even basic conversations (hard to put thoughts together-jumbled brain). Thank you for the reply, Atra and I will take your suggestion on where to read and THANK YOU for the direction!
  4. Thanks for the reply. I appreciate the welcome.
  5. Hello 👋! I’m Laurie and trying a new medication that is rather strong. Thought I’d see how well it helps others. Thanks for the forum!
  6. Hi Sunshine01, I’m only on day 4 or 5 and have not reached the full dose yet. It’s been sort of like an out of body experience (strong!) at 150mg and I’m depressed, but that’s the problem! I responded well to Chantix and hoped this would be similar/more helpful. The first day was wonderful! But now my memory is foggy and I’m exhausted and not going to be ok driving today! I’m supposed to double down later in the week. I’m so tempted to bag this stuff, but I’m searching the internet trying to find one dam person on the entire internet who is taking this stuff THIS YEAR. <—-Maybe a bit crabby. Usually I can enjoy SOME of life. Not so far. I’m hoping this is the expected “anxiety” and I can’t seem to manage other minor benign drugs like coffee. Yet my legs feel 400lbs ea. Thats my report so far. Oh yeah, my ears are ringing. I’m really hopeful this becomes helpful if I stick with it. God help me trying to wean back off of this. Strongest drug I’ve ever had and I’m a recovering addict! LOL thanks for the empty space to type my anxious concerns about continuing this. It’s my best shot at becoming a functional person in society and I hope you find help weaning off if that’s your plan. Won’t be easy! I’m apparently too impaired to pass the CAPTCHA to post this.
×
×
  • Create New...